Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 5:20 PM EDT for Emanuel County, Johnson County, Treutlen County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 5:20 PM EDT (21:20 UTC)
- Expired
- Jul 9, 2021, 6:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 40
Counties Emanuel County, GA, Johnson County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708
WWUS82 KFFC 092120
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Fri Jul 9 2021
GAZ076-085-086-097-098-112-092200-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
520 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
EMANUEL...TREUTLEN...JOHNSON...NORTHERN MONTGOMERY AND NORTHEASTERN
LAURENS COUNTIES UNTIL 600 PM EDT...
At 519 PM EDT...a line of strong thunderstorms extended from near
Wadley to near Meeks to near Winter, moving east at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Soperton, Wadley, Twin City, Adrian, Oak Park, Bartow,
Garfield, Summertown, Nunez, Tarrytown, Kite, Spann, Lothair, Covena,
Modoc, Canoochee, Rockledge, Norristown and Barnhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3250 8217 3246 8230 3232 8236 3235 8241
3229 8243 3230 8271 3238 8277 3261 8281
3280 8262 3282 8252 3291 8250 3298 8236
3297 8228 3293 8227 3284 8232 3280 8221
3281 8215 3265 8207
TIME...MOT...LOC 2119Z 291DEG 20KT 3290 8234 3263 8249 3258 8265 3244
8269
HAIL...0.75IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:59 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 9, 3:59 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 359 PM EDT Fri Jul 9 2021 .SHORT TERM /Tonight through Saturday Night/... A 500 mb trough will remain in place roughly along the Atlantic coast through Saturday, flattening out towards the end of the short term period. Northwesterly flow aloft on the backside of the trough axis will persist over the forecast area through the remainder of the day and through tomorrow afternoon. Guidance continues to indicate Several disturbances traversing the upper level flow, helping trigger convection as they move to the southeast through Georgia. At the surface, a weak cold frontal boundary has pushed slowly southward towards the Tennessee/Kentucky border. It is expected to stall north of Georgia tonight and into Saturday, keeping deep atmospheric moisture in place across our forecast area. Dewpoints will be in the upper 60s to mid 70s and precipitable water values will range from 1.5 to 2 inches through the short term period. At the time of this writing, a cluster of numerous showers and thunderstorms organized ahead of an upper disturbance is positioned near the I-20 corridor, and will continue to push southward through the remainder of the afternoon and into the evening hours. As a result, likely PoPs are forecast across the majority of north Georgia during this time, along with high-end chance PoPS in central Georgia. With the moist airmass over the area and temperatures in the 80s ahead of the storms, SBCAPE values are in the 2500-3000 J/kg range. In addition, mid-level lapse rates are not entirely negligible, ranging from 6 to 6.5 C/km and DCAPE values could reach as high as 750-1000 J/kg. As a result of these factors, there remains a chance for a few thunderstorms to become strong to severe this afternoon and early evening, capable of producing damaging wind gusts. Small hail and frequent lightning are also possible with stronger storms that develop. Shower and thunderstorm coverage will diminish after sunset, ultimately coming to an end after midnight. Diurnally-driven convection is expected once again on Saturday, likely focused along another disturbance in the upper level flow. Chance to low-end likely PoPs are forecast across the forecast area by Saturday afternoon, with the highest chances in far north Georgia. Abundant heating and moisture will once again lead to ample destabilization once again tomorrow, and lapse rates are expected to be slightly steeper compared to today. While an organized, widespread severe weather threat is not expected, a few storms could once again become strong to severe tomorrow afternoon. Considering the abundant atmospheric moisture in place over the area and high precipitable water values, any storms that form will be capable of producing heavy rainfall today and tomorrow. With light boundary layer winds, slow-moving storms producing heavy rain could also lead to localized flooding concerns. King .LONG TERM /Sunday through Friday/... The first part of the long term period will be characterized by an upper-level trough/low centered near IA/MO/IL and a feed of deep, tropical moisture spreading across the Southeast, courtesy of flow around the Bermuda High. The best upper-level dynamics associated with the upper trough/low will remain well to our north and west, though weak mid-level disturbances moving over the area could help to focus convection each day. The upper trough will lift to the northeast on Tuesday as the western extent of the Bermuda High spreads inland across the Eastern Seaboard. Moisture advection around the western periphery of the high will keep the CWA in a tropical air mass through the remainder of the period, and daytime heating will generate scattered to numerous showers and storms each day. With PWATs approaching anomalous values (around 2+ inches) across much of the CWA, stronger storms each day could produce very heavy rain, potentially leading to localized nuisance flooding. Additional storm threats will included gusty winds and frequent lightning. Widespread severe weather is not anticipated at this time, as upper-level support/dynamics will be lacking. Martin && .AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across northern Georgia and will continue to push south through the afternoon. There is a TEMPO for TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z when the main cluster of storms is expected to arrive. Precip chances are expected to diminish after sunset and come to an end by midnight. Mainly VFR conditions are ongoing, along with MVFR ceilings and visibility restrictions where SHRA/TSRA occurs. Some scattered MVFR level clouds are anticipated on Saturday morning. Winds will be mainly W through the period at 6-10 kts, with the exception of variable gusts near any SHRA/TSRA. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 71 90 / 30 40 10 60 Atlanta 71 88 71 89 / 30 40 10 60 Blairsville 65 83 65 82 / 20 50 20 70 Cartersville 69 89 70 90 / 40 30 20 60 Columbus 71 91 71 91 / 30 30 10 60 Gainesville 70 88 70 88 / 30 40 10 60 Macon 71 90 71 92 / 30 30 10 60 Rome 70 89 71 90 / 30 40 20 60 Peachtree City 70 88 70 90 / 30 30 10 60 Vidalia 73 89 72 88 / 30 30 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Martin AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1132 AM EDT Fri Jul 9 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1132 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. In addition, a few strong to severe thunderstorms will be possible, capable of producing damaging wind gusts, as well as frequent lightning and small hail. Very heavy rainfall could also occur with stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms with very heavy rainfall are expected across north and central Georgia Friday through Thursday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 9, 4:15 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Fri Jul 9 2021
GAZ059>062-072>076-092100-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Jones GA-Jasper GA-
415 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...PUTNAM...BALDWIN...HANCOCK...GLASCOCK...SOUTHWESTERN
WARREN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL
500 PM EDT...
At 413 PM EDT...a line of strong thunderstorms extended from near
Eatonton to Milledgeville and Gibson, moving southeast at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Sparta, Gibson, Wrens,
Stapleton, Shady Dale, Avera, Mitchell, Deepstep, Edge Hill,
Midway-Hardwick, Edgehill, Meriwether, Hamburg State Park, Shoals,
Downs, Beulah and Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3306 8229 3296 8295 3315 8363 3340 8360
3338 8318 3336 8316 3338 8313 3336 8263
3319 8225
TIME...MOT...LOC 2013Z 304DEG 22KT 3330 8358 3314 8326 3326 8253
HAIL...0.75IN
WIND...40MPHLocal storm report, Jul 9, 4:16 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT FRI JUL 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG 1 SSW PINE LAKE 33.78N 84.21W
07/09/2021 DEKALB GA 911 CALL CENTER
A TREE WAS DOWNED AT THE INTERSECTION OF NELBY DRIVE
AND ALLGOOD ROAD.
&&
EVENT NUMBER FFC2100432
RWILLISLocal storm report, Jul 9, 4:23 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI JUL 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 2 SSE CONYERS 33.64N 84.00W
07/09/2021 ROCKDALE GA 911 CALL CENTER
A TREE WAS DOWNED AT THE INTERSECTION OF FLAT SHOALS RD
SE AND OLD SALEM RD SE.
&&
EVENT NUMBER FFC2100433
RWILLISLocal storm report, Jul 9, 4:26 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT FRI JUL 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 2 WSW BIG HAYNES CREEK 33.75N 83.98W
07/09/2021 ROCKDALE GA 911 CALL CENTER
A TREE WAS DOWNED ON BETHEL ROAD NE.
&&
EVENT NUMBER FFC2100434
RWILLISSpecial weather statement, Jul 9, 4:40 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
440 PM EDT Fri Jul 9 2021
GAZ056-058>062-067>076-081>086-097-092130-
Butts GA-Washington GA-Putnam GA-Monroe GA-Hancock GA-Glascock GA-
Emanuel GA-Jones GA-Jasper GA-Meriwether GA-Pike GA-Twiggs GA-
Wilkinson GA-Jefferson GA-Lamar GA-Baldwin GA-Bibb GA-Warren GA-
Johnson GA-Upson GA-Crawford GA-Spalding GA-Laurens GA-
440 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...WASHINGTON...SOUTHERN
PUTNAM...MONROE...HANCOCK...GLASCOCK...EMANUEL...JONES...SOUTHERN
JASPER...MERIWETHER...PIKE...NORTHERN TWIGGS...WILKINSON...
JEFFERSON...LAMAR...BALDWIN...BIBB...SOUTHEASTERN WARREN...JOHNSON...
UPSON...NORTHERN CRAWFORD...SPALDING AND NORTHEASTERN LAURENS
COUNTIES UNTIL 530 PM EDT...
At 438 PM EDT...a line of strong thunderstorms extended from near
Greenville to Gray, Wrightsville and Wrens, moving southeast at 40
mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Griffin, Milledgeville, Thomaston, Swainsboro, Barnesville,
Eatonton, Sandersville, Jackson, Forsyth, Gray, Monticello,
Louisville, Wrightsville, Sparta, Zebulon, Jeffersonville,
Greenville, Gibson and Irwinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3248 8226 3259 8266 3281 8440 3288 8450
3285 8457 3286 8474 3287 8477 3322 8476
3322 8451 3331 8439 3333 8415 3330 8411
3333 8404 3329 8230 3323 8223 3284 8232
3281 8215 3261 8201
TIME...MOT...LOC 2038Z 292DEG 35KT 3309 8451 3302 8365 3277 8272 3310
8226
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 9, 5:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Fri Jul 9 2021
GAZ076-085-086-097-098-112-092200-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
520 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
EMANUEL...TREUTLEN...JOHNSON...NORTHERN MONTGOMERY AND NORTHEASTERN
LAURENS COUNTIES UNTIL 600 PM EDT...
At 519 PM EDT...a line of strong thunderstorms extended from near
Wadley to near Meeks to near Winter, moving east at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Soperton, Wadley, Twin City, Adrian, Oak Park, Bartow,
Garfield, Summertown, Nunez, Tarrytown, Kite, Spann, Lothair, Covena,
Modoc, Canoochee, Rockledge, Norristown and Barnhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3250 8217 3246 8230 3232 8236 3235 8241
3229 8243 3230 8271 3238 8277 3261 8281
3280 8262 3282 8252 3291 8250 3298 8236
3297 8228 3293 8227 3284 8232 3280 8221
3281 8215 3265 8207
TIME...MOT...LOC 2119Z 291DEG 20KT 3290 8234 3263 8249 3258 8265 3244
8269
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:12 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 48 min |
| Jul 8, 9:56 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Rockdale | 49 min |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Whitfield | 22 min |
| Jul 9, 11:47 AM EDT | Special Weather Statement | FFC | Murray | 43 min |
| Jul 9, 12:29 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 31 min |
| Jul 9, 12:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jul 9, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 9, 1:24 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Jul 9, 1:59 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 31 min |
| Jul 9, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 34 min |
| Jul 9, 2:18 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 27 min |
| Jul 9, 2:22 PM EDT | Special Weather Statement | FFC | Polk | 8 min |
| Jul 9, 2:28 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 47 min |
| Jul 9, 2:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more | 27 min |
| Jul 9, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 24 min |
| Jul 9, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more | 35 min |
| Jul 9, 2:47 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 28 min |
| Jul 9, 3:03 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Fulton, Gwinnett | 27 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more | 24 min |
| Jul 9, 3:11 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 19 min |
| Jul 9, 3:24 PM EDT | Special Weather Statement | FFC | Barrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more | 36 min |
| Jul 9, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Douglas, Fulton | 28 min |
| Jul 9, 3:43 PM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 32 min |
| Jul 9, 4:04 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Spalding | 41 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 45 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more | 50 min |
| Jul 9, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 40 min |
| Jul 9, 5:34 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 11 min |
| Jul 9, 5:44 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more | 46 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs, Treutlen | 34 min |
| Jul 9, 6:28 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more | 62 min |
| Jul 9, 7:10 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 65 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Muscogee | 46 min |
| Jul 9, 7:26 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wheeler | 34 min |
| Jul 9, 7:34 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jul 9, 7:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Macon, Marion, Schley | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.